# SDR FOTR2102212322

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 SLAT FENCE CRACKED LWR DRAIN HOLE SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-9 PARA. 7.  APPLIED REPAIR TO PREPPED AREA IAW SRM 51-40-9, PARA 7 AND REFINISHED SURFACE OF REPAIR IAW SRM 51-40-9,  PARA 7.
